MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL
Model Number CMCV-009-MED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 12/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the device history record for the reported lot shows that all units were quality released on 9/19/2019 having met all internal qc acceptance requirements.All sterilization records, and bioburden testing indicate successful sterilization process, and passing lal and product sterility results allowed the lot to be released having met all criteria for manufacturing release.There were no non-conformances associated with the manufacturing lot during production, sterilization and final packaging.In lieu of a request for the oem supplier dhr review, it is noted that aziyo processes the non-sterile envelope materials by cutting, suturing, packaging, and sterilizing.It can be noted that per the instructions for use [ifu] (part number-20663 provided with device) for the cangaroo envelope currently lists infection as a potential complication associated with the procedure and device.Although the exact cause of the reported event cannot be conclusively determined, infection is a known complication with the cangaroo envelope.
 
Event or Problem Description
It was reported that the patient was an (b)(6) woman with a pacemaker and an aziyo product implanted on (b)(6) 2019.The pocket was bleeding and eroded out of the skin.The device was protruding.Because of this, the patient was referred for device and lead removal for possible device and lead infection.Goals and risks were discussed.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell, ga
MDR Report Key9795265
Report Number3005619880-2020-00018
Device Sequence Number2288771
Product Code FTM
UDI-Device Identifier00859389005034
UDI-Public00859389005034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2022
Device Model NumberCMCV-009-MED
Device Lot NumberM19K1405586
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR